Fourier Series on Certain Solenoids.
Mathematische Annalen, Tome 257 (1981), pp. 61-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1981__257_163542,
author = {Edwin Hewitt and Gunter Ritter},
title = {Fourier {Series} on {Certain} {Solenoids.}},
journal = {Mathematische Annalen},
pages = {61--84},
year = {1981},
volume = {257},
zbl = {0448.42005},
url = {http://geodesic.mathdoc.fr/item/MAN_1981__257_163542/}
}
Edwin Hewitt; Gunter Ritter. Fourier Series on Certain Solenoids.. Mathematische Annalen, Tome 257 (1981), pp. 61-84. http://geodesic.mathdoc.fr/item/MAN_1981__257_163542/